# SDR SWIA2017122644109

- Difficulty date: November 29, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 38,526 hours, 32,822 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD FIXED LEADING EDGE IS CHAFED.  REMOVED AND REPLACED THE AILERON INBOARD FIXED LEADING EDGE IAW SRM.
